# SDR QXEA0001141

- Difficulty date: April 19, 2000
- Submitted: April 24, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- Aircraft time: 39,872 hours, 50,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Row 1 - 4
- Component: Battery Pack, Grimes
- Component part number: 900542
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - EMERGENCY PATH LIGHTS ON ROWS 1 - 4 FOUND INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
